# SDR NOCA04110

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 2822 · Fuel Boost Pump
- Part: Impeller
- Part number: 609891005
- Part serial: 129802480
- Condition: Defective
- Location: Fuel Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED AND EICAS MSG CTR FUEL PUMP DISPLAYED.  OCCURRED ON INITIAL ROTATION.   TROUBLESHOT RT CTR FUEL PUMP PER FIM 28-22-00.  REMOVED AND REPLACED RT CTR OVERRIDE PUMP MOTOR IMPELLER IAW AMM 28-22-03-004-027 AND 28-22-03-404-029.  PUMP OPS CHECK NORMAL.  NO LEAKS NOTED.  ACCOMPLISHED RESISTANCE CHECK PER AMM 28-22-00-206-001.  CHECKS NORMAL.
